# SDR MASA200700492

- Difficulty date: August 7, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 22,869 hours, 17,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2834 PHX-TUS.  CREW DECLARED AND EMERGENCY ON APPROACH.  CREW REPORTED THE F/O'S WINDSHIELD DELAMINATED WITH ARCING.  MX REPORTED THE WINDSHIELD WAS CRACKED AS WELL.  MX REMOVED AND REPLACED WINDSHIELD.
